# SDR FDEA200905161690

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842011
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 300 STRINGER 21LT IS GOUGED BLENDED OUT DAMAGED AREA IAW SRM 51-10-1, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-1 FIG 1 AND 2, CUT OUT DAMAGED AREA IAW SRM 51-10-1,   FABRICATED REPAIR DOUBLER IAW SRM 53-30-3 FIG 1 AND 53-30-2 FIG 2, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2, INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
